Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What is the treatment for high triglycerides while taking finofibrate?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 2111 Questions
my triglycerides were high and i had finofibrate 145 mg for 2 months. there is only marginal improvement. what should i do now
Posted Fri, 7 Feb 2014 in Hypertension and Heart Disease
Answered by Dr. Benard Shehu 32 minutes later
Brief Answer: Kindly send in the results of lipid profile... Detailed Answer: Hi, Before running into final conclusions, I'd ask to have your blood work and lipid profile results. They will help me assist you further. If your triglycerides were high, apart taking fenofibrates, you should follow a healthy lifestyle and diet regimen including: - drinking more water - do more physical activity - limit amount of sugary, oily, processed foods - eat more raw vegetables - avoid fried foods - eat only white meat (chicken, fish) If after 3 months of lifestyle and diet changes, your lipid profile won't change, you should discuss talking with your physician to start statins. However, a further evaluation of lipid profile is needed. Looking forward to have the results of your lipid profile in! Dr.Benard
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor